MathSciNet Relay Station
MathSciNet bibliographic data
MR1853049 (2002k:30018) 30C45
Liu, Jinlin The Noor integral and strongly starlike functions. J. Math. Anal. Appl. 261 (2001), no. 2, 441–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement